MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D1
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in (b)(6).Defective units were returned to manufacturer and the presence of white powder on the container surface was confirmed.Three (3) units from the same manufacturing lot were retrieved from retained samples, and the presence of white powder was also observed.However, the batch record of the affected lot number was reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.It seems that this powder might be originated by a migration of some of the plastic substances of the container's material, generating a thin layer on the container's surface, but no conclusion can be made yet.
 
Event or Problem Description
A white powdery film was identified on all the pumps opened for 2 boxes of dosi-fuser 250d2 lot 181171l.All cases/pumps were sequestered and returned to manufacturer.In addition, that same white substance was identified on 2 dosi-fuser 250d1 pumps, lot 181087l, that were returned to the manufacturer as well.This white powder is observed both in the inside and the outside of the transparent container.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7937876
Report Number9611707-2018-00039
Device Sequence Number11330150
Product Code MEB
UDI-Device Identifier08436020762178
UDI-Public08436020762178
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/18/2020
Device Model Number250D1
Device Catalogue NumberL25915-250D1-USA
Device Lot Number181087L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1